EconPapers    
Economics at your fingertips  
 

Majority decision on median semilattices

F.R. McMorris and R.C. Powers

Mathematical Social Sciences, 2013, vol. 65, issue 1, 48-51

Abstract: The majority decision function is extended to median semilattices and then characterized using three simple axioms.

Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489612000765
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:65:y:2013:i:1:p:48-51

DOI: 10.1016/j.mathsocsci.2012.06.007

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:65:y:2013:i:1:p:48-51